BibTeX record journals/jct/KohayakawaRSSS07

download as .bib file

@article{DBLP:journals/jct/KohayakawaRSSS07,
  author    = {Yoshiharu Kohayakawa and
               Vojtech R{\"{o}}dl and
               Mathias Schacht and
               Papa Sissokho and
               Jozef Skokan},
  title     = {Tur{\'{a}}n's theorem for pseudo-random graphs},
  journal   = {J. Comb. Theory, Ser. {A}},
  volume    = {114},
  number    = {4},
  pages     = {631--657},
  year      = {2007},
  url       = {https://doi.org/10.1016/j.jcta.2006.08.004},
  doi       = {10.1016/j.jcta.2006.08.004},
  timestamp = {Thu, 15 Jun 2017 21:30:32 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jct/KohayakawaRSSS07},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics